# SDR 95ZZZW685

- Difficulty date: April 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125CH
- Make and model: Saab SF340A
- Aircraft serial: 340A125
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ctot Panel
- Part number: 7239060502
- Condition: Failure
- Location: Cockpit Pedestal
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

PILOT ABORTED TAKEOFF DUE TO CTOT SET FOR 108 PERCENT, WHEN CTOT ENGAGED THE LEFT ENGINE WENT TO 1O8 PERCENT AND THE RT ENGINE LAGGED MOMENTARILY AND THEN SHOT TO 120 PERCENT.  MAINTENANCE REPLACED THE CTOT PANEL AND PERFORMED A FUNCTIONAL CHECK OF THE SYSTEM, WITH ALL INDICATIONS NORMAL.  (W)
